# SDR AALA981099

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1887-1897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT HAS CORROSION AT 1887-1897 APPROXIMATELY 40 INCHES RIGHT OF CENTERLINE.  INSTALLED FABRICATED REPAIR PER SRM 53-60-01 AND DOUBLER PER SRM 53-60-01.  TST:  96,680.24 HOURS.  CYCLES:  18,100.  (X)
